# SDR WX0A2015091872866

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- Aircraft time: 37,922 hours, 27,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CEILING EMER EXIT LIGHTS INOPERATIVE.  R & R BATTERIES IN POWER SUPPLY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
